# SDR DALA1012890867

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 38,062 hours, 4,559 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTB FOR BURNING SMELL IN AFT CABIN T/S FOUND SMELL FROM CTR OVEN. PULL  COLLAR C/B. FWD TO  NEF PROGRAM 253.30. PLACARD INSTALLED.  (DL777101468)
